# SDR 97ZZZX4470

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm Assy
- Part number: 407010150103
- Condition: Deteriorated
- Location: M/R Head
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LATERAL VIBRATION IN AIRCRAFT.  FOUND ALL RUBBER PARTS DETERIORATED (ERASER TYPE WEAR) INSIDE FRAHM ASSEMBLY.
